# SDR SWAA2021011129134

- Difficulty date: November 8, 2020
- Submitted: January 12, 2021
- Operation: Air carrier
- Aircraft: N432WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33715
- Aircraft time: 60,767 hours, 36,021 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Peeling
- Location: Center Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CABIN FLOOR PANEL 241DF UPPER SURFACE HAS MATERIAL PEELING (18-038).  REPAIRED PANEL 241DF IN ACCORDANCE WITH B737-7 SRM 53-00-50-2R-1.  REPAIRED TOP SURFACE.  MATERIALS USED RESIN PO 1691358.
